DocServer

Patterns Theory and Geodesic Automatic Structure for a Class of Groups

Elder, Murray J (2003) Patterns Theory and Geodesic Automatic Structure for a Class of Groups. International Journal of Algebra and Computation, 13 (02). pp. 203-230. ISSN 0218-1967

[img]
Preview
PDF - Accepted Version
Download (266Kb) | Preview

    Abstract

    We introduce a theory of patterns in order to study geodesics in a certain class of group presentations. Using patterns we show that there does not exist a geodesic automatic structure for certain group presentations, and that certain group presentations are almost convex.

    Item Type: Article
    Subjects: 20-xx Group theory and generalizations
    Faculty: UNSPECIFIED
    Depositing User: Dr Murray Elder
    Date Deposited: 17 Sep 2012 10:43
    Last Modified: 15 Apr 2014 08:43
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1083

    Actions (login required)

    View Item